# SDR DLM88960425

- Difficulty date: February 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N955DL
- Make and model: Doug MD-88
- Aircraft serial: 49886
- Engine: Pwa JT8D219
- System (JASC): 2910 · Hydraulic System, Main
- Part: Packing
- Condition: Leaking
- Location: Lt Hyd Syst
- Component: 31914912
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

LEFT HYD SYS FAILURE, QTY DECREASED TO 4 QTS.  COMPLIED WITH PROCEDURES, LEFT ENG HYD PUMP OFF, QTY TO 17 QTS BUT NO LEFT HYD PRESS.  FOUND LEFT SYSTEM HYD FWD FILTER UNION OF ENG HIGH PRESS MOD LEAKING.  REPLACED UNION PACKING, LEAK CHECK OK.
